Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HopeNew

How do I PREVENT pigmentation after using Salicylic acid on spot of face?

I used Salicylic acid on a spot of my face. Now it's a bit dark. It probably will get back to normal. But just in case, what can I do to prevent it from causing hyper-pigmentation or hypo-pigmentation?

Thaks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×